# SDR 9615246603

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EXIT SIGN AND CEILING EMERGENCY LIGHT OUT AT DOOR 1R.  ALSO, FOUND FLOOR PATH EMERGENCY LIGHT INOPERATIVE BY NR 2 GALLEY.  REPLACED EXIT SIGN, POWER SUPPLY, AND LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
